Open Access
September 2009 General $L_p$ affine isoperimetric inequalities
Christoph Haberl, Franz E. Schuster
J. Differential Geom. 83(1): 1-26 (September 2009). DOI: 10.4310/jdg/1253804349


Sharp $L_p$ affine isoperimetric inequalities are established for the entire class of $L_p$ projection bodies and the entire class of $L_p$ centroid bodies. These new inequalities strengthen the $L_p$ Petty projection and the $L_p$ Busemann–Petty centroid inequality.


Download Citation

Christoph Haberl. Franz E. Schuster. "General $L_p$ affine isoperimetric inequalities." J. Differential Geom. 83 (1) 1 - 26, September 2009.


Published: September 2009
First available in Project Euclid: 24 September 2009

zbMATH: 1185.52005
MathSciNet: MR2545028
Digital Object Identifier: 10.4310/jdg/1253804349

Rights: Copyright © 2009 Lehigh University

Vol.83 • No. 1 • September 2009
Back to Top